# SDR SWAA2022030770734

- Difficulty date: February 9, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR-TIE AT APU COMPARTMENT CAVITY BS1104 RBL23; FWD RH ACCESS HOLE. / [01] REMOVED CORROSION FROM SHEAR TIE AT APU COMPARTMENT CAVITY BS 1104 RBL 23; IN AREA OF 08' X 0.7' ORIGINAL MATERIAL THICKNESS 0.063' IAW SRM 51-10-02-0G-0;[02] PARTIALLY COMPLETED STEP-1;[03] VERIFIED REMOVED CORROSION FROM SHEAR TIE AT APU COMPARTMENT CAVITY BS 1104 RBL 23; IN AREA OF 0.8' X 0.7' ORIGINAL MATERIAL THICKNESS 0.063' IAW SRM 51-10-02-0G-0 .;[04] REQUESTED NDI FOR REMAINING MATERIAL THICKNESS ON REWORK AREA OF SHEAR TIE AT APU COMPARTMENT CAVITY BS 1104 RBL 23;[05] REMOVED CORROSION FROM SHEAR TIE AT APU COMPARTMENT CAVITY BS 1104 RBL 23; IN AREA OF 0.8' X 0.7' ORIGINAL MATERIAL THICKNESS 0.063' IAW SRM 51-10-02-0G-0;[06] UT INSPECTED BLEND AREA PER NDTM PT4 51-00-00 PROCEDURE 2; LOWEST READING WAS .060';[07] EQUIP ID FOR CORRECTIVE ACTION 6; ATS2031;[08] CORROSION IS IN REPAIRABLE LIMITS OF SRM 53-00-07-1A-1 STEP 4. C. AND FIGURE 102. APPLIED CHEMICAL CONVERSION COATING TO REWORKED AREA IAW AMM 51-20-01-0G-0.;[09] VERIFIED CORRECTIVE ACTION 8;[10] APPLIED 2 COATS OF PRIMER TO REWORKED AREA IAW SRM 53-00-07-1A-1 STEP 2. C. AND AMM 51-21-72-370-804 STEP 5.;[11] COMPLETED STEP 1;[12] CIC APPLICATION WILL BE COMPLETED ON TASK CARD TTG8Q003CXJR;[13] VERIFIED CORRECTIVE ACTIONS 9-12
